Anadin Ultra Caps 200Mg 16S
- 200mg Ibuprofen Liquid Capsules
- To find out more visit http://www.anadin.co.uk
- 2x gets to work faster†
- †Than Standard Ibuprofen Tablets
- Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* (*based on absorption data for a 400mg dose).
- Providing up to 8 hours of pain relief* Anadin Ultra works fast and effectively to effectively reduce inflammation and fight pain (*based on a 400mg dose.).
- For relief from: backache, muscular pain, rheumatic pain, neuralgia
- Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine.
- Anadin, stronger than pain
- Pain relief from: back & muscle pain
- Gets to work 2x faster than standard ibuprofen tablets - based on absorption data for a 400mg dose
- Provides up to 8 hours of pain relief - based on a 400mg dose
Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium
Do not store above 25°C
Preparation and Usage
- Instructions for use:
- For oral administration. The minimum effective dose should be used for the shortest time necessary to relieve symptoms.
- Adults, the elderly, and children and adolescents over 12 years of age:
- Take 1 or 2 capsules with a drink of water up to 3 times a day as required.
- The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 capsules in 24 hours.
- Read the enclosed leaflet before taking this medicine.
Name and address
- Pfizer Consumer Healthcare Ltd,
- Ramsgate Road,
- CT13 9NJ,
- To contact our Careline:
- Call 0333 555 2526
- Mon-Fri 9am to 5pm
- Email CarelineUK@pfizer.com
- Or write to us:
- Pfizer Consumer Healthcare Ltd,
- Walton Oaks,
- Dorking Road,
- Walton on the Hill,
- KT20 7NS.
Lower age limit
Advisory Years : 12
12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy Speak to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems Are a smoker Are pregnant Keep all medicines out of the sight & reach of children.
16 x Liquid Capsules
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2019